# SDR JJBA2020082517023

- Difficulty date: August 17, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N14179
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500896
- Aircraft time: 37,069 hours, 24,592 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND LEADING EDGE 3 HAS SUSPECTED CRACKS ON THE OUTBOARD VORTILLON AND THE NEXT VORTILLON INBOARD OF IT.  R&R LT #3 LEADING EDGE. OPERATIONS CHECK AND LEAKED CHECK SAT AT THIS TIME.
